Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Mingione

Singularities of minima: a walk on the wild side of the Calculus of Variations

created by mingione on 30 Sep 2012


Published Paper

Inserted: 30 sep 2012

Journal: J. Global Opt.
Volume: 40
Pages: 209-223
Year: 2008


I will report on some recent developments concerning the problem of estimating the Hausdorff dimension of the singular sets of solutions to elliptic and variational problems. Emphasis will be given on some open issues. Connections with measure data problems will be outlined

Credits | Cookie policy | HTML 5 | CSS 2.1